# SDR 2020FA0000545

- Difficulty date: November 5, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N612YM
- Make and model: Lear 45LEAR
- Aircraft serial: 248
- Aircraft time: 4,815 hours, 3,670 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1015166
- Part serial: SE18753
- Condition: Inoperative
- Location: Cockpit
- Part time: 4,815 hours, 3,670 cycles
- Component: NA
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS O2 MASK WOULD NOT OPERATE PROPERLY WHEN FUNCTIONAL CHECKED.  COMPLIED WITH REPLACMENT OF PILOT 02 MASK.  AFTER REPLACEMENT OPERATIONS CHECKED FUNCTION OF 02 MASK, O2 MASK FUNCTIONED PROPERLY.  AIRCRAFT OK FOR RETURN TO SERVICE.
